# SDR CA980814003

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 7627DG
- Condition: Worn
- Location: Engine
- Stage of operation: AP
- Nature of condition: E, Y
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 AND  NR 4 CYLINDER VALVES WERE NOT OPERATING, INVESTIGATION FOUND THE FRONT CAM LOBES WERE MISSING.  THE CAM WAS REPLACED AND SO WERE THE NR 2 AND NR 4 CYLINDERS.  THE ENGINE WAS RETURNED TO SERVICE.  AFTER 77 HOURS OF OPERATION, THE REAR CAM LOBES WERE WORN AWAY.  THE ENGINE WAS REPLACED AND SENT FOR OVERHAUL.
